# SDR AALA20101029DFW03

- Difficulty date: October 27, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 47,966 hours, 6,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 41C ESCAPE PATH LIGHT HAS LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 41C ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
